Certain criteria for the stability of the transformation of a locally integrable signal by a transmission system
Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 954-957
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_5_a17,
author = {S. T. Zavalishchin},
title = {Certain criteria for the stability of the transformation of a locally integrable signal by a transmission system},
journal = {Differencialʹnye uravneni\^a},
pages = {954--957},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_5_a17/}
}
TY - JOUR AU - S. T. Zavalishchin TI - Certain criteria for the stability of the transformation of a locally integrable signal by a transmission system JO - Differencialʹnye uravneniâ PY - 1969 SP - 954 EP - 957 VL - 5 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_5_a17/ LA - ru ID - DE_1969_5_5_a17 ER -
S. T. Zavalishchin. Certain criteria for the stability of the transformation of a locally integrable signal by a transmission system. Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 954-957. http://geodesic.mathdoc.fr/item/DE_1969_5_5_a17/